Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Aromasin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-21-2007, 05:02 PM
Lenore Roth
Guest
 
Posts: n/a
Default side effects of Aromisin

Hi, I have been on Aromisin for about 7 months after taking Tamoxafin for a year. I also am experiencing heart burn, headaches, a huge weight gain, water retention, I tire easily, and my hands are numb and feel like they are asleep half the day. My feet also hurt. I am told all these symptoms are part of this course of treatment. Is anyone having trouble with loss of feling in their hands? Much good health to all of us Breast Cancer Survivors! Lenore
Reply With Quote
  #2  
Old 05-12-2008, 07:59 PM
Unregistered
Guest
 
Posts: n/a
Default Feet Pain

I am on the third year of Aromasin after taking Tamoxifen. I too experience hand and feet pain. My doctor sent me to a neurologist because of this, and I was tested and found to have periferal neuropathy, which makes my hands and feet feel like they are being squeesed in a fise. Sometimes are worse than others.
Reply With Quote
  #3  
Old 05-12-2008, 07:59 PM
Unregistered
Guest
 
Posts: n/a
Default Feet Pain

I am on the third year of Aromasin after taking Tamoxifen. I too experience hand and feet pain. My doctor sent me to a neurologist because of this, and I was tested and found to have periferal neuropathy, which makes my hands and feet feel like they are being squeesed in a fice. Sometimes are worse than others.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Side effects Unregistered Benicar 2 02-07-2008 07:00 PM
side effects Vivian Herzog Welchol 5 09-12-2007 03:42 PM
Side Effects Al J Welchol 0 05-12-2007 01:14 AM
side effects Joe Colella Avodart 0 12-03-2005 06:00 AM
side effects Unregistered Singulair 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:31 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.